# SDR SWIA202157202

- Difficulty date: February 10, 2021
- Submitted: April 2, 2021
- Operation: Air carrier
- Aircraft: N791SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10293
- Aircraft time: 30,322 hours, 18,778 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Cup
- Condition: Cracked
- Location: Pax Door Hinge
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR SURROUND HINGE CUP 151 JLW CRACKED   (C-CHECK RO 4/1/2021)    RECEIVED NEW HINGE CUP 151 JLW P/N: KBA670-51064-17@. LOCATED AND DRILLED NEW HINGE CUP 151 JLW IAW CRJ 700 SRM 51-40-11-001-001-A01. ( SEE CONTINUATION FOR FURTHER DETAILS).
